| Catalog Number |
05027250001 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Dizziness (2194)
| Date of Event |
02/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the infusion device was delivering an inaccurate amount of insulin resulting in elevated blood glucose levels.On the incident day, the patient was admitted to hospital due to high blood glucose levels while using the infusion device.Upon admission to hospital, a blood glucose test resulted in 600 mg/dl.The patient experienced symptoms like tingling in the legs and dizziness.While being in hospital, the patient used a hospital insulin pump.The patient was released after one day.
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.